MathSciNet Relay Station
MathSciNet bibliographic data
MR338153 (49 #2919) 20D05
Leon, Jeffrey S.; Wales, David B. Simple groups of order $2\sp{a}3\sp{b}p\sp{c}$ with cyclic Sylow $p$-groups. J. Algebra 29 (1974), 246–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement